# SDR AUS20020151

- Difficulty date: February 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pin
- Part number: DC0156
- Condition: Missing
- Location: Fuel Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) CARBURETOR THROTTLE LEVER LOCKNUT SPLIT PIN MISSING AND LOCKNUT LOOSE.
